# SDR AALA202410188363

- Difficulty date: October 16, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 81,525 hours, 10,338 cycles
- System (JASC): 5240 · Service Doors
- Part: Lock
- Condition: Faulted
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DUE TO MULTI REPEATS OF 4R CABIN DOOR FLIGHT LOCK FURTHER T.S. REQUIRED.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
